# SDR DALA2021102606632

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 2,432 hours, 307 cycles
- Engine: Rroyce TRENT700072
- Engine time: 2,418 hours, 305 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 FIREBALL REPORTED BRIEFLY ON ENG 1 START. CORRECTIVE ACTION: REPLACED HMU 4000KC. (7989458)
